# SDR MASA200600243

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,048 hours, 13,342 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 450
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 311 hours, 217 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6168 PHX - FLAP HALF SPEED MESSAGE.  MX REMOVED AND REPLACED FECU.
